# SDR ASOA2014032410168

- Difficulty date: February 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.7 CORRODED ON FWD SIDE FROM S26L-26R  REMOVED CORROSION IAW SRM 51-21-06.   COMPLIED WITH REO 690-53-21-615.   MAJOR REPAIR.
